Econometrica: Jan 1959, Volume 27, Issue 1

The Structure of Stochastic Difference Equation Models

https://doi.org/0012-9682(195901)27:1<116:TSOSDE>2.0.CO;2-7
p. 116-120

Murray Brown

This article is concerned with the differences in the amplitudes executed by the endogenous variables in a stochastic difference equation model. It is shown that the differences in the amplitudes are partially a function of the structure of the model. An application to a bi-sector Hicksian trade cycle model is provided as an illustration.

Log In To View Full Content

Back